# SDR ASAA2019110751261

- Difficulty date: November 5, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 46,145 hours, 13,847 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005342
- Condition: Failed
- Location: Nr 2
- Part time: 36,345 hours, 10,895 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC FAIL #2 VTK FLAG ON FO SIDE CYCLING 5 TIMES ON TAXI IN. GROUNDED - YES. REPLACED RT FMC. SYS TESTS GOOD IAW B737-800 AMM TASK 34-61-02-400-801.
